×

Direct product factors in GMV-algebras. (English) Zbl 1113.06009

GMV-algebras (also known as pseudo-MV algebras) generalize MV-algebras, the algebras corresponding to Łukasiewicz logic, in that the addition is no longer assumed to be commutative. They are representable by intervals of \(\ell \)-groups.
In this paper, the internal direct product decompositions of a GMV-algebra are described, that is, the direct product decompositions such that each factor is among its ideals. The decompositions of a GMV-algebra are moreover related to those of the representing \(\ell \)-group.
Furthermore, the notion of projectibility is introduced for GMV-algebras in analogy to \(\ell \)-groups, and the polars of projectible GMV-algebras are characterized.

MSC:

06D35 MV-algebras
06F15 Ordered groups
PDF BibTeX XML Cite

References:

[1] BIGARD A.-KEIMEL K.-WOLFENSTEIN S.: Groupes et Anneaux Réticulés. Springer Verlag, Berlin-Heidelberg-New York, 1977. · Zbl 0384.06022
[2] CHANG C. C.: Algebraic analysis of many valued logic. Trans. Amer. Math. Soc. 88 (1958), 467-490. · Zbl 0084.00704
[3] CIGNOLI R. O. L.-D‘OTTAVIANO I. M. L.-MUNDICI D.: Algebraic Foundation of Many-Valued Reasoning. Kluwer Acad. Publ., Dordrecht-Boston-London, 2000.
[4] DVUREČENSKIJ A.: Pseudo MV-algebras are intervals in t-groups. J. Aust. Math. Soc. 70 (2002), 427-445. · Zbl 1027.06014
[5] DVUREČENSKIJ A.: States on pseudo MV-algebras. Studia Logica 68 (2001), 301-327. · Zbl 1081.06010
[6] DVUREČENSKIJ A.-PULMANNOVÁ S.: New Trends in Quantum Structures. Kluwer Acad. Publ., Dordrecht-Boston-London, 2000. · Zbl 0987.81005
[7] GEORGESCU G.-IORGULESCU A.: Pseudo MV-algebras. Mult.-Valued Log. 6 (2001), 95-135. · Zbl 1014.06008
[8] GLASS A. M. W.: Partially Ordered Groups. World Scientific, Singapore-New Jersey-London-Hong Kong, 1999. · Zbl 0933.06010
[9] HÁJEK P.: Metamathematics of Fuzzy Logic. Kluwer, Amsterdam, 1998. · Zbl 0937.03030
[10] JAKUBÍK J.: Direct product decompositions of pseudo MV-algebras. Arch. Math. (Brno) 37 (2001), 131-142. · Zbl 1070.06003
[11] KOVÁŘ T.: A General Theory of Dually Residuated Lattice Ordered Monoids. Thesis, Palacky Univ., Olomouc, 1996.
[12] KÜHR J.: Ideals of noncommutative DRl-monoids. Czechoslovak Math. J. 55 (2005), 97-111. · Zbl 1081.06017
[13] KÜHR J.: A generalization of GMV-algebras. Mult.-Valued Log.
[14] RACHŮNEK J.: A non-commutative generalization of MV-algebras. Czechoslovak Math. J. 52(127) (2002), 255-273. · Zbl 1012.06012
[15] RACHŮNEK J.: Prime spectra of non-commutative generalizations of MV-algebras. Algebra Universalis 48 (2002), 151-169. · Zbl 1058.06015
[16] RACHŮNEK J.-ŠALOUNOVÁ D.: Direct decompositions of dually residuated lattice ordered monoids. Discuss. Math. Gen. Algebra Appl. 24 (2004), 63-74. · Zbl 1068.06016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.